# SDR 07FDEA00530

- Difficulty date: February 20, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC72081
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, AFT FUSELAGE COMPARTMENT APPROX STA 2023 LONGERON 45L FOUND CRACKED.  COMPLIED WITH FEDEX EA 1-5310-106597, FUSELAGE MAINFRAME LONGERON 45 (L/H).  REPAIR AT BODY STATION Y = 2007 - Y = 2033/STANDARD REPAIR DRAWING (NR SR10530090) EMBODIMENT.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
